# SDR 04FDEA02263

- Difficulty date: July 28, 2004
- Submitted: July 30, 2004
- Operation: Air carrier
- Aircraft: N185FE
- Make and model: Boeing 727-100
- Aircraft serial: 18871
- Aircraft time: 68,437 hours, 50,728 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER SURFACE OF STRINGER 7L STA 876. CORROSION DAMAGE ON UPPER SURFACE OF STRINGER 7L, STA 876 WAS FOUND TO BE OUT   OF LIMITS PER SRM 53-10-1  FIG 1.  REMOVED DAMAGED STRINGER SECTION  BS 870 - 890+10, STR 7L   PER   SRM 51-10-5 AND 51-30-2.  FABRICATED, LOCATED, DRILLED, ALODINED, PRIMED, INSTALLED   NEW   STRINGER SECTION BS 870 - 890+10 AND REPAIR PLATES PER SRM 53-10-3  FIG 3  STEPS 4-8.
